# SDR USAA2014102000001

- Difficulty date: October 19, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 78,246 hours, 35,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 7282
- Condition: Inoperative
- Location: Cabin
- Part time: 33,924 hours, 12,145 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 9R, 11R, 11L & 13L EMER EXIT PATH SEAT LIGHTS INOPERATIVE.  REPLACED RT EPSU.
